# SDR AALA2000441

- Difficulty date: March 8, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N135AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47830
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND UPPER WING SKIN CORRODED FORWARD INBOARD CORNER OF ISLAND.  REMOVED CORROSION REF SRM 51-21-01.  INSTALLED REPAIR ON INBOARD FORWARD CORNER OF PANEL PER ESO 7349 DATED 3/7/2000. (M)
